# SDR SWAA2021090300911

- Difficulty date: August 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 500B+6; LBL 24; WL 156 (MARKED) ; / REMOVED CORRISION FROM FCB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 500B+6; LBL 24; WL 156. P/N 143A7501-80; IN AREA 0.8' X 0.6' X 0.020' DEEP; ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PER 4.A(2) FIG. 103 DETAIL A  TOOL USED  -DEPTH GAGE  ID:ATS2472. S/N: UNKNOWN. DUE DATE: 06/2022; [03] VERIFIED REMOVED CORRISION FROM FCB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 500B+6; LBL 24; WL 156. P/N 143A7501-80; IN AREA 0.8' X 0.6' X 0.020' DEEP; ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PER 4.A(2) FIG. 103 DETAIL A.; [04] FABRICATED NEW L/H FLOOR TO SIDEWALL SUPPORT USING SPLICE PER BOEING DWG: 143A7501 AND SRM 53-00-53-2R-6 STEP 4. A-H.; [05] LOCATED AND DRILLED NEW L/H SIDE FLOOR TO SIDEWALL SUPPORT PER BOEING DWG:143A7500 AND SRM 51-40-05; ] INSTALLED FCB L/H FLOOR TO SIDEWALL SUPPORT BS 500B+6; LBL 24; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG: 143A7500; [18] VERIFIED CORRECTIVE ACTION STEP 15 COMPLETE.
